Economics at your fingertips  

A consistent nonparametric estimation of spatial autocovariances

Théophile Azomahou () and Dong Li ()
Additional contact information
Théophile Azomahou: BETA, Université Louis Pasteur, Strasbourg 1

Economics Bulletin, 2005, vol. 3, issue 29, 1-10

Abstract: We examine some aspects of estimating sample autocovariances for spatial processes. Especially, we note that for such processes, it is not possible to approximate the expectation by the sample mean, like in the case of time series data. Then, we propose a consistent nonparametric estimation of sample autocovariances for an irregularly scattered spatial process, derived from a transformation of the initial process. We also suggest an L_2-consistent weighting matrix. Monte Carlo simulations are used to evaluate the performance of the proposed estimators in finite samples.

JEL-codes: C1 (search for similar items in EconPapers)
Date: 2005-06-01
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

Page updated 2022-01-11
Handle: RePEc:ebl:ecbull:eb-05c10005